# SDR MEX2003190

- Difficulty date: May 23, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 39613011
- Condition: Malfunctioned
- Location: Flow Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HMO - FLT 104 - GDL - DURING DESCENT, INDICATION STARTED TO CLIMB AND LOW FLOW LIGHT TURNED ON WITH PRESURIZATION VALVE CLOSED, ENGINE ACCELERATED TO 1.5 EPR AND A/C INDICATED PRESSURE OF 12 PSI. SYSTEM WAS CHECKED FOR LEAKAGES AND BOTH CONTROLLERS PRESSURE TRANSFER RELAY WERE TESTED, ALL CORRECT.  LEFT REGULATOR PRESSURE VALVE AND FLOW CONTROL VALVE WERE REPLACED IAW MM 21-31-1/2 AND MM 21-32-3, ALL CORRECT.  (M)
